# SDR U2RA202412140068

- Difficulty date: December 14, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N819CA
- Make and model: Airbus A330-243
- Aircraft serial: 1016
- Aircraft time: 53,826 hours, 10,675 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CABIN EMERGENCY LIGHTING OPS CHECK, FOUND 2 LIGHTS INOP AT ROW 27. FOUND WIRE DISCONNECTED. WIRE RECONNECTED - OPS CHECK GOOD.
